I take torsemide 20mg each morning since now 45 days earlier it flushed out water from the system on regular intervals, but recently the frequency has reduced, anyone have such an experience or suggestions, please?
I would not be too concerned. The Torsemide will still be doing its job.
Torsemide is a diuretic. It works by making the kidneys eliminate larger amounts of electrolytes and water than normal.
When you first started taking the medication you may have had a lot of extra fluid in your body but now that you have been taking torsemide for some time that excess has reduced.
Talk to your doctor if you are worried.
- Torsemide Information for Consumers
- Torsemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Torsemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 1 answer
Posted 6 Mar 2012 • 2 answers
Posted 28 Jun 2014 • 1 answer
Posted 6 Dec 2014 • 1 answer
Posted 22 Jun 2016 • 0 answers